# SDR 96ZZZX1791

- Difficulty date: March 21, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N126LF
- Make and model: Beech 58
- Aircraft serial: TH440
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Retainer
- Part number: 968200183
- Condition: Cracked
- Location: Nlg Strut
- Part time: 2,371 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER NLG COLLAR FOUND CRACKED.  NOSE GEAR REMOVED, UPPER STRUT RETAINER (COLLAR) REPLACED WITH FACTORY NEW.  NLG REINSTALLED AND CYLCED SHOWING PROPER OPERATION.
